Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

What further effects can a diabetic expect after taking glimestar m1 ?

sir,im 48years female having dayabeties nearly from 3 i had got 240 after my tifin so my doctor advised that to use glimestar m1 what is the further efects
Asked On : Sat, 16 Jul 2011
Answers:  3 Views:  160
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to HealthcareMagic

Hi jogarao, After meal , there will be increase in the blood glucose level,... this is normal, but in your case the value is high, hence you have been adviced to contnue the medications... you need to restrict the Carbohydrate diet, avoid oily food, coffee tea... also exercise, walking daily is needed... repeat FBS , PPBS, and HbA1 level again..
Hope I have answered your question..

Answered: Sat, 16 Jul 2011
I find this answer helpful
Pediatrician Dr. Aseem's  Response
Welcome to HCM
Read your prob, first you have to rule out type of diabetes , if it is type 1 then you should tkke insulin n in type 2 you can take hypoglycemic drug like glismstar. there is no permanent cure of diabetes so you should take drug for life time n have to keep your blood sugur within normal range. these drugs or insulin has no side effect but high blood sugur has many adverse effect on body so continue treatment as per as per advise.
Dr aseem 9982583020
Answered: Sat, 16 Jul 2011
I find this answer helpful
General & Family Physician Dr. Ramesh M.Vachharajani's  Response
Thanks for query,
Still your diabetes not under control.
Consult diabetologist and keep under control with specific drugs to prevent its complications.
Take medicines regularly and in time and go for regular blood sugar check up.
Take less fat and carbohydrate,more green veges and fruits,
Do regular exercise.
Ok and bye.
Answered: Sat, 16 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor